The Journal of clinical psychiatry · 2006
Risperidone-induced hyperprolactinemia in adolescents: A case series.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Madhusoodanan Subramoniam, Moise Despina
Аннотация
OBJECTIVE: To study the effect of risperidone on prolactin levels in 3 adolescent patients.
METHOD: This is a case study of 3 adolescent patients with DSM-IV diagnosis of schizophreni-form disorder, major depressive disorder with psychotic features, or chronic undifferentiated schizophrenia who were treated in inpatient and outpatient psychiatric settings with risperidone. Patients developed hyperprolactinemia with clinical symptoms. Risperidone was discontinued gradually over 2 weeks, and patients were treated with other atypical antipsychotics.
RESULTS: Prolactin levels returned to normal, and clinical symptoms of hyperprolactinemia resolved in all 3 patients after 2 weeks of tapering and discontinuation of risperidone.
CONCLUSION: Hyperprolactinemia can be a troublesome side effect with potentially serious complications. It is being increasingly reported in younger patients treated with risperidone. Recognition and treatment of this condition including switching to a prolactin-sparing agent are important to prevent this complication.
METHOD: This is a case study of 3 adolescent patients with DSM-IV diagnosis of schizophreni-form disorder, major depressive disorder with psychotic features, or chronic undifferentiated schizophrenia who were treated in inpatient and outpatient psychiatric settings with risperidone. Patients developed hyperprolactinemia with clinical symptoms. Risperidone was discontinued gradually over 2 weeks, and patients were treated with other atypical antipsychotics.
RESULTS: Prolactin levels returned to normal, and clinical symptoms of hyperprolactinemia resolved in all 3 patients after 2 weeks of tapering and discontinuation of risperidone.
CONCLUSION: Hyperprolactinemia can be a troublesome side effect with potentially serious complications. It is being increasingly reported in younger patients treated with risperidone. Recognition and treatment of this condition including switching to a prolactin-sparing agent are important to prevent this complication.
Предметные рубрики MeSH
AdolescentAge FactorsAntipsychotic AgentsMajor Depressive DisorderDiagnostic and Statistical Manual of Mental DisordersDose-Response Relationship, DrugDrug Administration ScheduleFemaleHumansHyperprolactinemiaMaleProlactinPsychiatric Status Rating ScalesPsychotic DisordersRisperidoneSchizophreniaSchizophrenic PsychologyTreatment Outcome